# SDR GTIA020277

- Difficulty date: April 30, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 909 - LGA - LEFT MAIN GEAR INDICATES UNLOCK WITH DOOR LIGHT OUT.  COMPLIED WITH QRH PROCEDURES.  ADJUSTED LEFT MLG FLYAWAY DOOR.  (M)
